The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1437 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 6, 1990, pp. 545–563
DOI: 10.4171/ZAA/423

Published online: 1990-12-31

On the approximate solution of elliptic pseudodifferential equations on a smooth closed curve

Boris A. Amosov[1]

(1) Moscow, Russian Federation

We present a procedure for the numerical treatment of elliptic pseudodifferential equations on smooth closed curves using the parametrix for the corresponding pseudodifferential operators combined with the trigonometric collocation procedure. This requires $O(N \mathrm {In} N)$ significant operations to find $N$ coefficients of the trigonometric polynomial which approximates the solution. We prove that the asymptotic error estimate obtained, including the quadrature errors, is of optimal order in the scale of Sobolev spaces.

No keywords available for this article.

Amosov Boris: On the approximate solution of elliptic pseudodifferential equations on a smooth closed curve. Z. Anal. Anwend. 9 (1990), 545-563. doi: 10.4171/ZAA/423